# SDR 96ZZZX223

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Engine: Pwa JT8D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 2436024
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ATL - FLT 605 - DURING LANDING TOUCHDOWN LEFT AND RIGHT ENGINES, 2164-L, 2146-R, SPOOLED DOWN.  COMPLETED LANDING PROCEDURES.  REPLACED LEFT ENGINE FUEL CONTROL, MFG PN 243602-4, AND RIGHT ENGINE FUEL CONTROL, MFG PN 243602-3.  ENGINE OPERATION AND PERFORMANCE CHECKED NORMAL.  LEFT ENGINE S/N 2164 - TOTAL TIME:  51,272 HOURS, CYCLES, 60,004.  RIGHT ENGINE S/N 2146 - TOTAL TIME:  56,299 HOURS, CYCLES, 66,976.  CHECK C-5-14-95 - STL.  REFERENCE OPERATOR CONTROL NR 96ZZZX224.
